Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Will intake of protein powder lead to impotency?

I'm 29 male and married . 1'm using a gym for the past 3 months. now my instructor has asked me to take a course of protein supplement(protein powder) to gain more weight and mass. my issue is I'm planning for a baby in the immediate future say 3/4 moths time. so if i take protein powder now,will it affect me or my wife in any way or will it lead to temporary impotency or will it affect the child in any way?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

A. Most of the protein powder or weight gain supplements are prepared from herbal ingredients & do not have any side effects if taken in the optimum dose.
However, before choosing any such health supplement, it is advisable to consult your family physician once.
Also make sure they do not contain intake of such a supplement will cause harm in the long run.

B. These products are only dietary supplements & should not compromise on routine healthy food such as:
1. Consume more of natural diet like fresh fruits, green vegetables, milk, eggs, wheat, etc.
2. Avoid oily and junk food.
3. Stay away from smoking & alcohol.

Best is to stay active, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wish you a healthy life.
Take care.
Answered: Sat, 15 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor